# SDR IPXA2020052255603

- Difficulty date: April 20, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: NYB675413
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H UNDERWING BARREL CANTED PANEL CRACKED AT STA X=1236.8 Z=100.ACCOMPLISHED PERMANENT REPAIR OF CRACKED LH UNDERWING BARREL CANTED PANEL AT STA 1236.8 IAW EO.MD11-5310-76331-A REV 05/18/2020. (MAJOR)
